Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 195120, 10 pages
http://dx.doi.org/10.1155/2015/195120
Research Article

Discrete-Time Sliding Mode Control for Uncertain Networked System Subject to Time Delay

Control Research Laboratory, Department of Electrical Engineering, São Paulo State University (UNESP), 15385-000 Ilha Solteira, SP, Brazil

Received 6 June 2014; Revised 4 August 2014; Accepted 6 August 2014

Academic Editor: Zhan Shu

Copyright © 2015 Saulo C. Garcia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saulo C. Garcia, Marcelo C. M. Teixeira, José Paulo F. Garcia, Uiliam N. L. T. Alves, and Jean M. S. Ribeiro, “Discrete-Time Sliding Mode Control for Uncertain Networked System Subject to Time Delay,” Mathematical Problems in Engineering, vol. 2015, Article ID 195120, 10 pages, 2015. doi:10.1155/2015/195120